# SDR ASOA2015112714149

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 573-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND FASTENER HEADS ON LT SIDE SEAT RAIL SEGMENT BETWEEN FS 573.00 AND 661.00 + 14.00.  EVALUATED CORROSION IAW REO 670-53-00-013, REV J AND FOUND TO BE OUT OF LIMITS.  REMOVED LT SIDE SEAT RAIL DS 573.00-661.00 14.00.  FABRICATED LT SIDE SEAT RAIL FS 573.00-FS 661.00+14.00 IAW REO 6470-53-00-343.  INSTALLED NEW FABRICATED SIDE SEAT RAIL LT FS 573.00-FS 661.00+14.00 IAW AMM 53-00-49-400-801-A01.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
